# SDR SWAA2014102333327

- Difficulty date: October 19, 2014
- Submitted: October 24, 2014
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 50,563 hours, 29,454 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 002A0003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 WINDOW FRAME 2ND HOLE FROM BOTTOM CRACKED.  REPAIRED FRAME IAW EA.
